# SDR SIMA202001221002

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,716 hours, 33,031 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ADVISORY ON APPROACH-C/A-DEFERRED FLAP LOW SPEED, CH-2. M PROCEDURES C/WED.CMC MSG "FLAP L/H MOTOR BRAKE FAIL"MEL AUTH# 010786DM-B REF# 27-9
